# SDR C2XA98IA395

- Difficulty date: September 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N19446
- Make and model: Aerosp ATR42-500
- Aircraft serial: 504
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 3013000
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - DURING MAINTENANCE VISIT NR 23, THE LEFT EXIT SIGN AND I-3 EMERGENCY LIGHTS WERE FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE FORWARD POWER SUPPLY IAW ATR42-500 JIC 33-51-21, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
